MathSciNet Relay Station
MathSciNet bibliographic data
MR443359 (56 #1729) 65L10
Morris, A. G.; Horner, T. S. Chebyshev polynomials in the numerical solution of differential equations. Math. Comp. 31 (1977), no. 140, 881–891.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement